| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_ 13.2 implantable collamer lens of diopter -13.0/3.5/090 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2024.On (b)(6) 2024 the lens was exchanged for a shorter length lens due to excessive vault and elevated iop: 50mmhg without pupil block and angle closure.The problem was resolved.Reportedly, "reduced icl vault with 12.6m lens good iop." the cause of the event was reported as the device - excessive vault, increased iop.
Additional Manufacturer Narrative
A4-a6: unk.Claim #(b)(4).